Huiqiang Yue
Results

Journal Article
A Direct Discontinuous Galerkin Method with Interface Correction for the Compressible Navier-Stokes Equations on Unstructured Grids
Advances in Applied Mathematics and Mechanics, Vol. 10 (2018), Iss. 1 : pp. 1–21

Journal Article
Adjoint-Based Adaptive Isogeometric Discontinuous Galerkin Method for Euler Equations
Advances in Applied Mathematics and Mechanics, Vol. 10 (2018), Iss. 3 : pp. 652–672

Journal Article
An Adjoint-Based h-Adaptive Reconstructed Discontinuous Galerkin Method for the Steady-State Compressible Euler Equations
Communications in Computational Physics, Vol. 26 (2019), Iss. 3 : pp. 855–879

Journal Article
A Symmetric Direct Discontinuous Galerkin Method for the Compressible Navier-Stokes Equations
Communications in Computational Physics, Vol. 22 (2017), Iss. 2 : pp. 375–392